# SDR SWAA2022031883622

- Difficulty date: March 15, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737*
- Aircraft serial: 32456
- Aircraft time: 63,346 hours, 37,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUORESCENT LIGHT OVER RT WING EMERGENCY EXIT DOOR IS INOP. / [01] REVAMPED AND REPLACED FUSE CHECK GOOD REF MM33-21-00
